Document Detail


Levetiracetam-induced interstitial nephritis in a patient with glioma.
MedLine Citation:
PMID:  22071460     Owner:  NLM     Status:  Publisher    
Abstract/OtherAbstract:
A 45-year-old man with a new diagnosis of low grade glioma was started on an escalating dose of levetiracetam (Lev) for seizure management. He gradually developed intractable nausea/vomiting and a high creatinine concentration due to acute renal failure which was attributed to Lev-induced interstitial nephritis. The medication was changed and his renal function rapidly improved to his baseline.
Authors:
Ali Mahta; Ryan Y Kim; Santosh Kesari
Publication Detail:
Type:  JOURNAL ARTICLE     Date:  2011-11-7
Journal Detail:
Title:  Journal of clinical neuroscience : official journal of the Neurosurgical Society of Australasia     Volume:  -     ISSN:  1532-2653     ISO Abbreviation:  -     Publication Date:  2011 Nov 
Date Detail:
Created Date:  2011-11-10     Completed Date:  -     Revised Date:  -    
Medline Journal Info:
Nlm Unique ID:  9433352     Medline TA:  J Clin Neurosci     Country:  -    
Other Details:
Languages:  ENG     Pagination:  -     Citation Subset:  -    
Copyright Information:
Copyright © 2011 Elsevier Ltd. All rights reserved.
Affiliation:
Department of Neurosciences, Moores Cancer Center, University of California San Diego, 3855 Suite 3336, Health Sciences Drive, La Jolla, California 92093-0819, USA.
Export Citation:
APA/MLA Format     Download EndNote     Download BibTex
MeSH Terms
Descriptor/Qualifier:

From MEDLINE®/PubMed®, a database of the U.S. National Library of Medicine


Previous Document:  Primary restoration of elbow flexion in adult post-traumatic plexopathy patients.
Next Document:  The impact of changing intracranial aneurysm practice on the education of cerebrovascular neurosurge...